| Model Number |
1001780-HC |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous right coronary artery lesion with 99% stenosis.A hi-torque 014 balance middleweight (bmw) guide wire was advanced for use.During removal through the guide catheter, resistance was noted and the guide wire core broke, but remained in one piece.A snare was used to retrieve the guide wire.A new bmw guide wire was used to continue the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.